# SDR DALA2021111807123

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 79,441 hours, 10,373 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 ACCESS PANELS 453AL IN THE LH PYLON WERE FOUND WITH ELONGATED HOLES. A330 SRM 54-57-11 DOES NOT PROVIDE ADL NOR REPAIR INSTRUCTIONS FOR THIS SCENARIO. CORRECTIVE ACTION: MAINTENANCE CORRECTIVE ACTION PERFORMED REF ER/A 595259-14. (2020216)
